×

zbMATH — the first resource for mathematics

On the Breuil-Mézard conjecture. (English) Zbl 1376.11049
Summary: We give a new local proof of the Breuil-Mézard conjecture for 2-dimensional representations of the absolute Galois group of \(\mathbb{Q}_p\), when \(p\geq 5\) and the representation has scalar endomorphisms.

MSC:
11F80 Galois representations
11F85 \(p\)-adic theory, local fields
PDF BibTeX XML Cite
Full Text: DOI Euclid arXiv
References:
[1] L. Barthel and R. Livné, Irreducible modular representations of \(\operatorname{GL} _{2}\) of a local field , Duke Math. J. 75 (1994), 261-292. · Zbl 0826.22019 · doi:10.1215/S0012-7094-94-07508-X
[2] L. Berger, La correspondance de Langlands locale \(p\)-adique pour \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\) , Astérisque 339 (2011), 157-180, Séminaire Bourbaki 2009/2010, no. 1017.
[3] L. Berger and C. Breuil, Sur quelques représentations potentiellement cristallines de \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\) , Astérisque 330 (2010), 155-211.
[4] S. Bloch and K. Kato, “\(L\)-functions and Tamagawa numbers of motives” in The Grothendieck Festschrift, Vol. I , Progr. Math. 86 , Birkhäuser, Boston, 1990, 333-400. · Zbl 0768.14001
[5] N. Bourbaki, Éléments de mathématique: Algèbre homologique, chapitre 10 , Masson, Paris, 1980.
[6] C. Breuil, Sur quelques représentations modulaires et \(p\)-adiques de \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\), I , Compos. Math. 138 (2003), 165-188. · Zbl 1044.11041 · doi:10.1023/A:1026191928449
[7] C. Breuil, Sur quelques représentations modulaires et \(p\)-adiques de \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\), II , J. Inst. Math. Jussieu 2 (2003), 1-36. · Zbl 1165.11319 · doi:10.1017/S1474748003000021
[8] C. Breuil, Invariant \(L\) et série spéciale \(p\)-adique , Ann. Sci. Éc. Norm. Supér. (4) 37 (2004), 559-610.
[9] C. Breuil, Série spéciale \(p\)-adique et cohomologie étale complétée , Astérisque 331 (2010), 65-115.
[10] C. Breuil and M. Emerton, Représentations \(p\)-adiques ordinaires de \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\) et compatibilité local-global , Astérisque 331 (2010), 255-315.
[11] C. Breuil and A. Mézard, Multiplicités modulaires et représentations de \(\operatorname{GL} _{2}(\mathbb{Z} _{p})\) et de \(\operatorname{Gal} (\overline{\mathbb {Q}} _{p}/\mathbb{Q} _{p})\) en \(l=p\) , with an appendix by G. Henniart, Duke Math. J. 115 (2002), 205-310. · Zbl 1042.11030 · doi:10.1215/S0012-7094-02-11522-1
[12] C. Breuil and A. Mézard, Multiplicités modulaires raffinées , Bull. Soc. Math. France 142 (2014), 127-175.
[13] C. Breuil and V. Paškūnas, Towards a Modulo \(p\) Langlands Correspondence for \(\operatorname{GL} _{2}\) , Mem. Amer. Math. Soc. 216 (2012), no. 1016. · Zbl 1245.22010 · doi:10.1090/S0065-9266-2011-00623-4
[14] A. Brumer, Pseudo-compact algebras, profinite groups and class formations , J. Algebra 4 (1966), 442-470. · Zbl 0146.04702 · doi:10.1016/0021-8693(66)90034-2
[15] K. Buzzard and T. Gee, Explicit reduction modulo \(p\) of certain two-dimensional crystalline representations , Int. Math. Res. Not. IMRN 2009 , no. 12, 2303-2317. · Zbl 1189.11054 · doi:10.1093/imrn/rnp017 · arxiv:0804.1164
[16] P. Colmez, La série principale unitaire de \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\) , Astérisque 330 (2010), 213-262.
[17] P. Colmez, Représentations de \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\) et \((\varphi,\Gamma)\)-modules , Astérisque 330 (2010), 281-509.
[18] P. Colmez, “La série principale unitaire de \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\): vecteurs localement analytiques” in Automorphic Forms and Galois Representations, Vol. 1 , London Math. Soc. Lecture Note Ser. 414 , Cambridge Univ. Press, Cambridge, 2014. · Zbl 1127.12301
[19] G. Dospinescu, Extensions de représentations de de Rham et vecteurs localement algébriques , preprint, [math.NT]. arXiv:1302.4567v1 · arxiv.org
[20] G. Dospinescu and B. Schraen, Endomorphism algebras of admissible \(p\)-adic representations of \(p\)-adic Lie groups , Represent. Theory 17 (2013), 237-246. · Zbl 1432.22018 · doi:10.1090/S1088-4165-2013-00432-6
[21] D. Eisenbud, Commutative Algebra: With a View Toward Algebraic Geometry , Grad. Texts in Math. 150 , Springer, New York, 1995. · Zbl 0819.13001
[22] M. Emerton, \(p\)-adic \(L\)-functions and unitary completions of representations of \(p\)-adic reductive groups , Duke Math. J. 130 (2005), 353-392. · Zbl 1092.11024 · euclid:dmj/1132064630
[23] M. Emerton, A local-global compatibility conjecture in the \(p\)-adic Langlands programme for \(\operatorname{GL} _{2}/\mathbb{Q}\) , Pure Appl. Math. Q. 2 (2006), 279-393. · Zbl 1254.11106 · doi:10.4310/PAMQ.2006.v2.n2.a1
[24] M. Emerton, Ordinary Parts of admissible representations of \(p\)-adic reductive groups, II: Derived functors , Astérisque 331 (2010), 383-438. · Zbl 1205.22014 · smf4.emath.fr
[25] M. Emerton, Locally analytic vectors in representations of locally \(p\)-adic analytic groups , to appear in Mem. Amer. Math. Soc., preprint, [math.RT]. · Zbl 1117.22008 · arxiv.org
[26] M. Emerton, Local-global compatibility in the \(p\)-adic Langlands programme for \(\operatorname{GL} _{2}/\mathbb{Q}\) , preprint, 2011. · Zbl 1254.11106 · doi:10.4310/PAMQ.2006.v2.n2.a1
[27] M. Emerton and T. Gee, A geometric perspective on the Breuil-Mézard conjecture , J. Inst. Math. Jussieu 13 (2014), 183-223. · Zbl 1318.11061 · doi:10.1017/S147474801300011X · arxiv:1109.4226
[28] M. Emerton and V. Paškūnas, On the effaceability of certain \(\delta\)-functors , Astérisque 331 (2010), 461-469. · Zbl 1198.22010 · smf4.emath.fr
[29] J.-M. Fontaine, “Représentations \(p\)-adiques semi-stables” with an appendix by P. Colmez, in Périodes \(p\)-adiques (Bures-sur-Yvette, 1988) , Astérisque 223 (1994), 113-184.
[30] P. Gabriel, Des catégories abéliennes , Bull. Soc. Math. France 90 (1962), 323-448.
[31] T. Gee and M. Kisin, The Breuil-Mézard conjecture for potentially Barsotti-Tate representations , preprint, [math.NT]. arXiv:1208.3179v4 · Zbl 1408.11033 · doi:10.1017/fmp.2014.1 · arxiv.org
[32] R. Hartshorne, Algebraic Geometry , Grad. Texts in Math. 52 , Springer, New York, 1977.
[33] J. Hauseux, Extensions entre séries principales \(p\)-adiques et modulo \(p\) de \(G(F)\) , preprint, [math.RT]. arXiv:1307.1818v3 · Zbl 1338.22008 · doi:10.1017/S1474748014000243 · arxiv.org
[34] Y. Hu and F. Tan, The Breuil-Mézard conjecture for non-scalar split residual representations , preprint, [math.NT]. arXiv:1309.1658v1 · arxiv.org
[35] M. Kisin, Potentially semi-stable deformation rings , J. Amer. Math. Soc. 21 (2008), 513-546. · Zbl 1205.11060 · doi:10.1090/S0894-0347-07-00576-0
[36] M. Kisin, The Fontaine-Mazur conjecture for \(\operatorname{GL} _{2}\) , J. Amer. Math. Soc. 22 (2009), 641-690. · Zbl 1251.11045 · doi:10.1090/S0894-0347-09-00628-6
[37] M. Kisin, Moduli of finite flat group schemes, and modularity , Ann. of Math. (2) 170 (2009), 1085-1180. · Zbl 1201.14034 · doi:10.4007/annals.2009.170.1085 · annals.math.princeton.edu
[38] M. Kisin, Deformations of \(G_{\mathbb{Q} _{p}}\) and \(\operatorname{GL} _{2}(\mathbb{Q}_{p})\) representations , Astérisque 330 (2010), 511-528. · Zbl 1233.11126
[39] M. Kisin, “The structure of potentially semi-stable deformation rings” in Proceedings of the International Congress of Mathematicians, Volume II , Hindustan Book Agency, New Delhi, 2010, 294-311. · Zbl 1273.11090 · ebooks.worldscinet.com
[40] J. Kohlhaase, The cohomology of locally analytic representations , J. Reine Angew. Math. 651 (2011), 187-240. · Zbl 1226.22020 · doi:10.1515/CRELLE.2011.013
[41] R. Liu, B. Xie, and Y. Zhang, Locally analytic vectors of unitary principal series of \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\) , Ann. Sci. Éc. Norm. Supér. (4) 45 (2012), 167-190.
[42] H. Matsumura, Commutative Ring Theory , 2nd ed., Cambridge Stud. Adv. Math. 8 , Cambridge Univ. Press, Cambridge, 1989. · Zbl 0666.13002
[43] B. Mazur, “An introduction to the deformation theory of Galois representations” in Modular Forms and Fermat’s Last Theorem (Boston, 1995) , Springer, New York, 1997, 243-311. · doi:10.1007/978-1-4612-1974-3_8
[44] J. Neukirch, A. Schmidt, and K. Wingberg, Cohomology of Number Fields , Grundlehren Math. Wiss. 323 , Springer, Berlin, 2000. · Zbl 0948.11001
[45] R. Ollivier, Le foncteur des invariants sous l’action du pro-\(p\)-Iwahori de \(\operatorname{GL} (2,F)\) , J. Reine Angew. Math. 635 (2009), 149-185.
[46] V. Paškūnas, Coefficient systems and supersingular representations of \(\operatorname{GL} _{2}(F)\) , Mém. Soc. Math. Fr. (N.S.) 99 , 2004.
[47] V. Paškūnas, On some crystalline representations of \(\operatorname{GL} _{2}(\mathbb{Q}_{p})\) , Algebra Number Theory 3 (2009), 411-421.
[48] V. Paškūnas, Admissible unitary completions of locally \(\mathbb{Q} _{p}\)-rational representations of \(\operatorname{GL} _{2}(F)\) , Represent. Theory 14 (2010), 324-354. · Zbl 1192.22009 · doi:10.1090/S1088-4165-10-00373-0
[49] V. Paškūnas, Extensions for supersingular representations of \(\operatorname{GL} _{2}(\mathbb{Q} _{p})\) , Astérisque 331 (2010), 317-353.
[50] V. Paškūnas, The image of Colmez’s Montreal functor , Publ. Math. Inst. Hautes Études Sci. 118 (2013), 1-191. · Zbl 1297.22021 · doi:10.1007/s10240-013-0049-y
[51] T. Schmidt, Analytic vectors in continuous \(p\)-adic representations , Compos. Math. 145 (2009), 247-270. · Zbl 1160.22009 · doi:10.1112/S0010437X08003825 · journals.cambridge.org · arxiv:0711.2008
[52] P. Schneider, Nonarchimedean Functional Analysis , Springer Mongr. Math., Springer, Berlin, 2002. · Zbl 0998.46044
[53] P. Schneider and U. Stuhler, Resolutions for smooth representations of the general linear group over a local field , J. Reine Angew. Math. 436 (1993), 19-32. · Zbl 0780.20026 · crelle:GDZPPN002210304 · eudml:153494
[54] P. Schneider and J. Teitelbaum, \(U(\mathfrak{g})\)-finite locally analytic representations , with an appendix by D. Prasad, Represent. Theory 5 (2001), 111-128. · Zbl 1028.17007 · doi:10.1090/S1088-4165-01-00109-1
[55] P. Schneider and J. Teitelbaum, Banach space representations and Iwasawa theory , Israel J. Math. 127 (2002), 359-380. · Zbl 1006.46053 · doi:10.1007/BF02784538
[56] P. Schneider and J. Teitelbaum, Locally analytic distributions and p-adic representation theory, with applications to \(GL_{2}\) , J. Amer. Math. Soc. 15 , (2002), 443-468. · Zbl 1028.11071 · doi:10.1090/S0894-0347-01-00377-0 · arxiv:math/9912073
[57] P. Schneider and J. Teitelbaum, Algebras of \(p\)-adic distributions and admissible representations , Invent. Math. 153 (2003), 145-196. · Zbl 1028.11070 · doi:10.1007/s00222-002-0284-1 · arxiv:math/0206056
[58] P. Schneider and J. Teitelbaum, Banach-Hecke algebras and \(p\)-adic Galois representations , Doc. Math. 2006 , Extra. Vol., 631-684. · Zbl 1140.11026 · emis:journals/DMJDMV/vol-coates/schneider_teitelbaum.html · eudml:129051
[59] B. Schraen, Représentations \(p\)-adiques de \(\operatorname{GL} _{2}(L)\) et catégories dérivées , Israel J. Math. 176 (2010), 307-362. · Zbl 1210.11066 · doi:10.1007/s11856-010-0031-z
[60] J.-P. Serre, Sur les représentations modulaires de degré \(2\) de \(\operatorname{Gal} (\overline{\mathbb{Q}}/\mathbb{Q})\) , Duke Math. J. 54 (1987), 179-230. · Zbl 0641.10026 · doi:10.1215/S0012-7094-87-05413-5
[61] J.-P. Serre, Lie Algebras and Lie Groups , 2nd ed., Lecture Notes in Math. 1500 , Springer, Berlin, 1992.
[62] J.-P. Serre, Local Algebra , Springer Monogr. Math., Springer, Berlin, 2000.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.